1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies Views
Last Message ↑
  1. Dr. John Crisler
    Replies:
    15
    Views:
    4,713
  2. Dr. John Crisler
    Replies:
    1,095
    Views:
    227,666
  3. Took_accutane
    Replies:
    761
    Views:
    154,904
  4. invictus
    Replies:
    1
    Views:
    2,022
  5. invictus
    Replies:
    20
    Views:
    6,671
  6. lin
    Replies:
    2
    Views:
    3,352
  7. indigorush
    Replies:
    17
    Views:
    7,245
  8. Matty
    Replies:
    49
    Views:
    12,963
  9. malden
    Replies:
    0
    Views:
    952
  10. Took_accutane
    Replies:
    1
    Views:
    3,386
  11. alanc
    Replies:
    8
    Views:
    1,698
  12. trtbrah
    Replies:
    3
    Views:
    1,267
  13. Took_accutane
    Replies:
    5
    Views:
    1,262
  14. alanc
    Replies:
    5
    Views:
    1,995
  15. Took_accutane
    Replies:
    5
    Views:
    2,020
  16. Tree1
    Replies:
    2
    Views:
    1,080
  17. Tree1
    Replies:
    3
    Views:
    1,163
  18. FormerMember1234
    Replies:
    2
    Views:
    1,186
  19. Dubya_B
    Replies:
    9
    Views:
    1,802
  20. Took_accutane
    Replies:
    1
    Views:
    949
  21. DaveK22
    Replies:
    2
    Views:
    1,526
  22. GJF
    Replies:
    1
    Views:
    1,134
  23. GJF
    Replies:
    15
    Views:
    3,413

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.